# SDR 2005FA0000861

- Difficulty date: June 10, 2005
- Submitted: June 23, 2005
- Operation: General aviation
- Aircraft: N4583T
- Make and model: Piper PA-28R-200
- Aircraft serial: 28R7235099
- Engine: Lyc IO360C1C
- System (JASC): 8011 · Engine Starter
- Part: Drive Gear
- Condition: Failed
- Location: Starter
- Component: Starter
- Component part number: MZ6222
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BENDIX DRIVE GEAR COMES APART DAMAGING RING GEAR SUPPLIER. (NOT MFG)  STATED THIS WAS A COMMON PROBLEM.  SECOND INSTANCE FOR THIS AIRCRAFT.  (K)
